Can BV Medication Cause Yeast Infection?

Can BV Medication Cause Yeast Infection?

Yeast infection from BV treatment?  Wondering whether BV medications like clindamycin and metronidazole can cause yeast infection?  The short answer is that it appears not.  While there is some anecdotal evidence that certain yeast infection treatments may upset vaginal pH balance and lead to BV, the reverse does not seem to be true as there is really no evidence that traditional BV medications can lead to BV.

Having said that, it’s certainly true that many women have allergic reactions to BV treatments and therefore, I always recommend pursuing a range of natural treatments rather than relying on drugs alone.

So, if you are concerned that BV medicine will lead to a yeast infection, you likely have nothing to worry about.  If you DO develop a yeast infection while receiving treatment for BV, it is very unlikely that it is related to your treatment and much more likely that you have simply been unfortunate and picked up a fungal yeast infection in addition to your BV.

If you have any personal experience that you would like to share regarding your BV medication and a yeast infection, or have any other questions, please leave me a comment below!  I would love to hear from you!

Be Sociable, Share!

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>


9 + = fifteen